# SDR AALA202307206136

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 41,750 hours, 17,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE. REPLACED LAMP PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
